# SDR QR9R2024121200002

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724169801
- Aircraft time: 3,572 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 9560137630
- Condition: Warning Message
- Location: Nr 1 Engine Oil
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE LIGHT ILLUMINATED DURING HOVER TAXI. DURING TEST FLIGHT EVAL, #1 ENG OIL PRESSURE DISPLAYED ON CAD AFTER TAKEOFF. REMOVED AND REPLACED PRESSURE SWITCH IAW 79-31-00-900-801-A02.
